Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have acidity, heartburn, nauseated. Taken omprazole. Cancer related?

Hi i am getting treatment for acid/ heartburn which i was taking omeprazole for i have had this for 9 months now and i have just started getting nausea which doesnt seem to go away what ever i take! i havent lost weight or have had any red flag symptoms but i really have bad cancerphobia through watching family and friends with it
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Instead of omeprazole go for Rabeprazole and Domperidone.
Avoid spicy foods,outside foods.
Eat plenty of fresh fruits and green leafy vegetables.
Stop smoking and alchohol if you are taking them.
Please get an upper GI endoscopy.A small cancerous lesion if at all present will be seen by this procedure.Get this test done and be relieved.
Hope it will come normal.
Nothing to worry
Wish you good health
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor